# SDR V0XD20190515002

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 38,727 hours, 29,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL AT FRAME STATION 708.00 HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED LT SIDE SEAT RAIL AT FS 708.00 IAW SRM 51-41-02.
